# SDR SWAA2023021490069

- Difficulty date: January 9, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA BRACKET LOC BS 400 AND LBL 21.80 AT FWD CARGO COMPARTMENT 2023-37860<[01] REPLACED BRACKET AND FASTENERS LOC BS 400 AND LBL 21.80 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 REV:- SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED BRACKET AND FASTENERS LOC BS 400 AND LBL 21.80 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 REV:- SEE INDIVIDUAL SIGNOFFS BELOW. RII ITEM
